# SDR SWAA2023032720729

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 48,580 hours, 29,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE CABIN FLASHLIGHTS IN THE FRONT JUMPSEAT IS NOT FLASHING<[01] R/R?D 1 CABIN FLASHLIGHT REF AMM 25-64-00. LED BLINKS. OPS NORMAL. THIS CLEARS MEL
